Translator Disclaimer
1997 On the regularity of the global attractor of a weakly damped, forced Korteweg-de Vries equation
I. Moise, R. Rosa
Adv. Differential Equations 2(2): 257-296 (1997).

Abstract

The existence of the global attractor for a weakly damped, forced Korteweg-de Vries equation is derived in higher-order Sobolev spaces. The main result is the regularity of the global attractor, which is proved to be as regular as the forcing term. This result is attained through a nonobvious decomposition of the solutions used to overcome the lack of a suitable regularization of the linear part of the equation with respect to either the initial condition or the nonhomogeneous term.

Citation

Download Citation

I. Moise. R. Rosa. "On the regularity of the global attractor of a weakly damped, forced Korteweg-de Vries equation." Adv. Differential Equations 2 (2) 257 - 296, 1997.

Information

Published: 1997
First available in Project Euclid: 24 April 2013

zbMATH: 1023.35525
MathSciNet: MR1424770

Subjects:
Primary: 35Q53
Secondary: 35B40, 58F39

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
40 PAGES


SHARE
Vol.2 • No. 2 • 1997
Back to Top